# SDR SIMA991098

- Difficulty date: April 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N353SB
- Make and model: Saab 340B
- Aircraft serial: 340B353
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 297-307
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING AN MBV INSPECTION, SEAT TRACK BL 18.3L WAS CORRODED BEYOND LIMITS AT STATION 298.  REMOVED DAMAGED SECTION OF SEAT TRACK FROM STATION 297-307.  PREPARED REPAIR SEAT TRACK SECTION EXTRUSION 4650000-043 SHPAL 7075-T76511 AND CUT TO LENGTH.  PREPARED REPAIR U-BEAM PLAL 7075-T7351.  APPLIED SURFACE TREATMENT TO ALL BARE SURFACE.  INSTALLED REPAIR SEAT TRACK AND REPAIR U-BEAM WITH FAY SEALANT AND INSTALLED FASTENERS.  APPLIED SURFACE TREATMENT TO ALL EXPOSED ATTACHMENT HARDWARE.  WORK DONE IAW SAAB SRM STANDARD PROCEDURES AND SAAB SRM 53-70-60 PAGES 204-205.  AIRCRAFT OK FOR SERVICE. (M)
